# SDR SWIA972287

- Difficulty date: January 12, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 18,671 hours, 25,106 cycles
- Engine: Pwa PW118B
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL BINDING IN MIDDLE OF THROW.  FOUND ELEVATOR CONTACTING RIGHT SIDE OF TAIL CONE AT MID THROW.  REPOSITIONED AND SECURED TAIL CONE.  CHECKS OK.
